International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Since Year 2012 | Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064




Downloads: 132

Research Paper | Mathematics | Sudan | Volume 8 Issue 10, October 2019


q-Continuity Equation

Amna Hasan [2]


Abstract: For q (0, 1), a q- deformation of the continuity equation is introduced using the q- derivative (or Jackson derivative). By quantum calculus, we solve these equations.


Keywords: q-derivative, q- continuity equation


Edition: Volume 8 Issue 10, October 2019,


Pages: 500 - 503


How to Cite this Article?

Amna Hasan, "q-Continuity Equation", International Journal of Science and Research (IJSR), Volume 8 Issue 10, October 2019, pp. 500-503, https://www.ijsr.net/get_abstract.php?paper_id=ART20201322

How to Share this Article?

Enter Your Email Address






Top